# SDR EISA98112

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Line
- Condition: Loose
- Location: Nr Tr Unit
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, NR 1 STRUT OVERHEAT LIGHT CAME ON.  DUCT PRESSURE DROPPED TO 4 PSI.  AFTER BLEED CLOSED.  GENERATED FROM PILOT REPORT.  FOUND THRUST REVERSER SUPPLY LINE LOOSE, RESECURED LINE LEAK CHECKED NORMAL IAW MM 36-11-0.  (M)
